RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 1, Pages 143–145 (Mi mz929)  

Brief Communications

A zero-dimensional countably compact space condensing to a connected compact Hausdorff space

A. V. Ivanov

Petrozavodsk State University

DOI: https://doi.org/10.4213/mzm929

Full text: PDF file (214 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:1, 125–127

Bibliographic databases:

Received: 17.02.1999

Citation: A. V. Ivanov, “A zero-dimensional countably compact space condensing to a connected compact Hausdorff space”, Mat. Zametki, 68:1 (2000), 143–145; Math. Notes, 68:1 (2000), 125–127

Citation in format AMSBIB
\Bibitem{Iva00}
\by A.~V.~Ivanov
\paper A zero-dimensional countably compact space condensing to a~connected compact Hausdorff space
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 1
\pages 143--145
\mathnet{http://mi.mathnet.ru/mz929}
\crossref{https://doi.org/10.4213/mzm929}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1818969}
\zmath{https://zbmath.org/?q=an:0992.54023}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 1
\pages 125--127
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000089633400016}


Linking options:
  • http://mi.mathnet.ru/eng/mz929
  • https://doi.org/10.4213/mzm929
  • http://mi.mathnet.ru/eng/mz/v68/i1/p143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:518
    Full text:90
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020